# SDR 08FDEA01286

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A57771000004
- Part serial: TS0556
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON SPOILER NR 5 LT .  DELAMINATION IS OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW AMM 276153.
